# SDR QXEA200601921

- Difficulty date: July 23, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 RIGHT HAND INBOARD FLAP OUTBOARD TRACK UPPER RAMP TOP SURFACE HAS TWO PITS. REPAIRED IAW RD 8-57-986.
